Translator Disclaimer
2008 On the higher integrability for certain nonlinear problems
Anna Verde, Gabriella Zecca
Differential Integral Equations 21(3-4): 247-263 (2008).

Abstract

We prove local higher integrability for gradients of solutions to a large class of elliptic equations of the type $\text{div} A(x,\nabla u) = 0$ by studying the deviation, in a suitable sense, of the operator $A$ to be constant with respect to $x.$

Citation

Download Citation

Anna Verde. Gabriella Zecca. "On the higher integrability for certain nonlinear problems." Differential Integral Equations 21 (3-4) 247 - 263, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.35128
MathSciNet: MR2484008

Subjects:
Primary: 35J60
Secondary: 35B65

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.21 • No. 3-4 • 2008
Back to Top